Efficient estimation in heteroscedastic partially linear varying coefficient models

Chuan Hua Wei, Li Jie Wan, Chunling Liu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

This article considers statistical inference for the heteroscedastic partially linear varying coefficient models. We construct an efficient estimator for the parametric component by applying the weighted profile least-squares approach, and show that it is semiparametrically efficient in the sense that the inverse of the asymptotic variance of the estimator reaches the semiparametric efficiency bound. Simulation studies are conducted to illustrate the performance of the proposed method.
Original languageEnglish
Pages (from-to)892-901
Number of pages10
JournalCommunications in Statistics: Simulation and Computation
Volume44
Issue number4
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • Heteroscedasticity
  • Partially linear varying coefficient models
  • Profile least squares
  • Semiparametric efficiency

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation

Cite this